# SDR SWAA2019120239232

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 45,416 hours, 27,347 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33074
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE FELL OUT. / INSTALLED SLIDE PER MT.
